Originally Posted by lola1777
Does anyone know if you can get an episode of Herpes from taking a sulfa drug named Bactrim? I just broke out in herpes (the doc told me its herpes simplex2, I was diagnosed back in April) on my upper lip once again right after taking Bactrim for a urine infection. I remembered the last time I broke out was right after taking Bactrim for a sinus infection. Now I am thinking maybe it is the drug that caused me to get the herpes. I am freaking out now because I have to work tomorrow with this. And, I can't remember the dose of zyclovir to take. I think I read somewhere to double up the first dose? I have 200mg pills. I already started taking them. Thanks for any help anyone can offer.
YOu are right, some medicine can give you OBs. In fact, it was after using a sinus medicine that I got my first OB. It triggered the OB that lasted a full month.
One thing that I learn is that if you get sores, use Choraphor to kill them. IT does work.